Alert archive / Florida / Marine Weather Statements in 2007
Marine Weather Statement 45, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Aug 30, 2007, 4:49 PM EDT. It took effect at Aug 30, 2007, 5:00 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2007, 4:49 PM EDT (20:49 UTC)
- In effect from
- Aug 30, 2007, 5:00 PM EDT
- Expired
- Aug 30, 2007, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Aug 30, 4:26 PM EDT, 23 minutes earlier.
Area forecast discussion, Aug 30, 4:26 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 326 PM CDT THU AUG 30 2007 .SHORT TERM...(TONIGHT THROUGH SUNDAY)AFTERNOON CONVECTION FIRED UP SHORTLY AFTER 12 NOON TO THE NORTHWEST AND MOVING TOWARD THE SOUTHEAST. THIS PRETTY MUCH IN LINE WITH THE NAM AND GFS GUIDANCE FROM THIS MORNING. UPPER TROUGH HAS NOSED TO THE SOUTHWEST INTO THE AREA AS UPPER HIGH BUILDS EAST A BIT TOWARD THE LOWER OHIO VALLEY. THIS SHOULD KEEP THE BEST RAIN CHANCES ALONG AND EAST OF THE TROUGH AXIS INTO SATURDAY...WHICH PLACES THE HIGHER POPS OVER THE EASTERN ZONES...GENERALLY EAST OF INTERSTATE 65. BY SUNDAY...THE POPS GO UP A BIT OVER THE EASTERN ZONES AS THE UPPER TROUGH BREAKS DOWN AND A FRONTAL BOUNDARY OFF TO THE NORTH TODAY FINALLY MAKES IT TO THE COAST AND STALLS ALONG THE COAST. THE SURFACE LOW LONG ADVERTISED BY NAM/GFS CONTINUES TO BE SHOWN BY THE MODELS TO MOVE FROM GEORGIA TO LOWER ALABAMA...BUT IT WEAKENS BY SUNDAY AS THE FRONT DISSIPATES IN THE AREA. HIGH TEMPERATURES TO REMAIN AROUND 90 WITH THE MAX BEING REACHES AROUND NOON...BEFORE THE CLODS AND CONVECTION GET GOING. THIS AFTERNOONS WET MICROBURST RISK IS MODERATE. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)NO CHANGES MADE TO EXTENDED. UPPER TROUGH EXTENDING INTO THE AREA ON SUNDAY WILL WEAKEN AND LIFT OUT TO THE NORTHEAST THE FIRST OF THE WEEK. FORECAST AREA LEFT IN A RATHER NONDESCRIPT PATTERN...MAINLY WEAK RIDGING ALOFT UNTIL LATE NEXT WEEK. /11 && .MARINE...SURFACE HIGH WILL CONTINUE TO DOMINATE THE WEATHER OVER THE SOUTHEAST STATES AND NORTHEAST GULF OF MEXICO THROUGH MOST OF THE WEEK BUT WEAKEN. A WEAK COLD FRONT WILL CONTINUE MOVING SOUTHEAST TO ARRIVE NEAR AREA FRIDAY. IT WILL STALL NEAR THE COAST THIS WEEKEND BRINGIGN LIGHT TO MODERATE WINDS ACROSS THE MARINE AREA THROUGH THE PERIOD. SCATTERED TO NUMEROUS THUNDERSTORMS ARE THROUGH MUCH OF THE WEEK AND INTO THE WEEKEND...PRODUCING HIGHER WINDS AND SEAS AROUND THEM. /77 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 74 91 74 89 / 50 40 30 50 PENSACOLA 75 90 74 86 / 50 60 40 60 DESTIN 78 89 76 85 / 50 70 40 60 EVERGREEN 71 89 71 88 / 60 60 30 50 WAYNESBORO 72 92 69 90 / 50 30 20 40 CAMDEN 72 89 71 88 / 50 40 40 50 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 30, 6:25 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 525 AM CDT THU AUG 30 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 311200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-WASHINGTON-WAYNE-WILCOX- 525 AM CDT THU AUG 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...AND INLAND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS OVER THE GULF COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE WILL BECOME MORE NUMEROUS DURING THE EARLY MORNING HOURS THEN LESS NUMEROUS IN THE AFTERNOON. THESE MARINE SHOWERS AND STORMS WILL PRODUCE GUSTY WINDS...LOCALLY HIGH WAVES...OCCASIONAL DANGEROUS CLOUD TO WATER LIGHTNING STRIKES...AND HEAVY RAIN. DURING THE LATE MORNING AND AFTERNOON HOURS TODAY...SHOWERS AND STORMS WILL BEGIN TO DEVELOP AND BECOME NUMEROUS OVER INLAND AREAS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE. ANY OF THESE STORMS WILL BE CAPABLE OF WIND GUSTS TO 35 TO 40 MPH...DANGEROUS LIGHTNING AND TORRENTIAL DOWNPOURS...WHICH MAY RESULT IN MINOR FLOODING OF POOR DRAINAGE AREAS. A FEW STORMS MAY BECOME BRIEFLY SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY. A WEAK TROUGH OF LOW PRESSURE MOVING INTO THE REGION ON THURSDAY WILL PERSIST ACROSS THE AREA FRIDAY THOUGH THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. WITH THIS UNSETTLED WEATHER PATTERN CONTINUING...LOOK FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS INTO THE EARLY PART OF NEXT WEEK...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. NO WIDESPREAD HAZARDOUS OR SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 30, 3:41 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 241 PM CDT THU AUG 30 2007 ALZ052-MSZ067-076-302030- WASHINGTON-GREENE-WAYNE- 241 PM CDT THU AUG 30 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WASHINGTON...GREENE AND WAYNE COUNTIES... AT 211 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A THUNDERSTORM 6 MILES WEST OF BATTLES...AND MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... YELLOW PINE...FRUITDALE...ESCATAWPA...VINEGAR BEND AND TIBBIE THROUGH 330 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 5:46 AM EDT | Marine Weather Statement | MOB | 5 hr | |
| Aug 30, 5:17 PM EDT | Special Marine Warning | MOB | 43 min | |
| Aug 30, 6:21 PM EDT | Special Marine Warning | MOB | 39 min | |
| Aug 30, 5:11 PM EDT | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
Nearby
Marine Weather Statements in Florida, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.